# SDR UIEA2016072800643

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,540 hours, 21,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 4103
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE FOR RT ENGINE FIRE LOOP NR 2.   REPLACED NR 2 LOOP PRINTED CIRCUIT CARD FOR RT ENG IAW AMM 26-11-02.
